Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 9, 2014, 3:39 PM EDT for Douglas County, Fulton County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2014, 3:39 PM EDT (19:39 UTC)
- Expired
- Oct 9, 2014, 4:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
Counties Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1417 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
466 WWUS82 KFFC 091939 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT THU OCT 9 2014 GAZ031>033-043-044-092030- 339 PM EDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DOUGLASVILLE...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PAULDING...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WINSTON... BROWNSVILLE...DOUGLASVILLE...CHAPEL HILL...POWDER SPRINGS...LITHIA SPRINGS...SWEETWATER CREEK STATE PARK...AUSTELL...SANDTOWN... MABLETON...SIX FLAGS OVER GEORGIA...SMYRNA AND CASCADE HEIGHTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3391 8448 3368 8445 3367 8486 3385 8489 TIME...MOT...LOC 1940Z 264DEG 17KT 3377 8476 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 9, 1:59 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Oct 9, 1:59 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 159 PM EDT THU OCT 9 2014 .PREV DISCUSSION... /ISSUED 1100 AM EDT THU OCT 9 2014/ UPDATE... A CONVECTIVE COMPLEX IS MOVING EASTWARD THROUGH TENNESSEE AND KENTUCKY THIS MORNING. THESE STORMS SHOULD PASS TO OUR NORTH...BUT BOUNDARIES EMANATING FROM THIS CONVECTION MAY SPARK SOME SHOWERS OR THUNDERSTORMS ACROSS NORTH GEORGIA AS WE HEAD TOWARDS MIDDAY. OTHERWISE... LOWERED MAX TEMPS IN NORTHWEST A BIT TO ACCOUNT FOR CLOUD COVER AND ADJUSTED DEWPOINTS TO MATCH TRENDS. ALL OTHER ELEMENTS LOOKED GOOD. NO OTHER UPDATES ARE EXPECTED AT THIS TIME. RW PREV DISCUSSION... /ISSUED 730 AM EDT THU OCT 9 2014/ SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED AT 330 AM EDT THU OCT 9 2014/ MODELS SEEM TO BE DOING THEIR BEST TO SHOW WHERE THE DEEPEST MOISTURE WILL BE WITH THE WEAK SHORT WAVES THAT ARE MOVING ACROSS THE LOWER MISSISSIPPI AND TENNESSEE VALLEYS...UNFORTUNATELY...BECAUSE OF THE FAST FLOW...TIMING HAS BEEN RATHER DIFFICULT. BASED ON THE 00Z RUN... IT LOOKS LIKE THE BEST MOISTURE WILL MOVE ACROSS NORTH GA TODAY AND THEN AGAIN FRIDAY. TODAYS SHORT WAVE LOOKS A BIT WEAKER THAN FRIDAYS AND HAVE GONE WITH SLIGHT CHANCE POPS TODAY...AND CHANCE POPS FRIDAY. CENTRAL GA WILL BE UNDER THE INFLUENCE OF HIGH PRESSURE WHICH WILL KEEP THAT AREA DRY THROUGH THE SHORT TERM. AS HAS BEEN THE CASE THE LAST 4 DAYS...THE MAV/MET BLEND FOR TEMPERATURES HAS BEEN DOING A GREAT JOB AND WILL BE GOING WITH THE BLEND. 17 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED AT 330 AM EDT THU OCT 9 2014/ RELATIVELY FLAT UPPER-LEVEL FLOW THROUGH THE WEEKEND WITH A SERIES OF WEAK WAVES MOVING THROUGH THE FLOW ACROSS THE TENNESSEE AND OHIO VALLEYS. THIS IMPACTS MAINLY NORTH GEORGIA WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE WEEKEND. BY THE BEGINNING OF NEXT WEEK THE UPPER FLOW BEGINS TURNING INCREASINGLY MORE SOUTHWESTERLY AHEAD OFF A VERY DEEP AND SHARP UPPER TROUGH DIGGING INTO THE CENTRAL U.S. THE GFS HAS CONTINUED TRENDING TOWARD THE EARLIER ECMWF TRENDS OF DEVELOPING AN UNUSUALLY STRONG AND DEEP SYSTEM FOR THIS TIME OF YEAR. GFS/ECMWF/CMC ALL CLOSE OFF A DEEP UPPER LOW OVER THE MID-MISSISSIPPI VALLEY BY LATE MONDAY OR EARLY TUESDAY. GFS REMAINS AT LEAST SLIGHTLY MORE PROGRESSIVE WITH THE SYSTEM. TIMING IS LIKELY TO WAVER A BIT OVER THE NEXT COUPLE OF MODEL RUNS...BUT RIGHT NOW IT APPEARS THE BIGGEST IMPACTS WILL BE TUESDAY INTO TUESDAY NIGHT AS THE STRONG SHORT WAVE AND ASSOCIATED STRONG SURFACE FRONT MOVE ACROSS THE REGION. ALTHOUGH MODEL INSTABILITY REMAINS MODEST AT BEST...STRONG FORCING AND MODERATE TO STRONG LOW- LEVEL AND DEEP-LAYER SHEAR POINT TO A DECENT POTENTIAL FOR SEVERE WEATHER. 20 && .AVIATION... 18Z UPDATE... VFR CONDITIONS SHOULD DOMINATE THROUGH THE PERIOD. WITH SOUTHEAST FLOW OVERNIGHT...EXPECT TO SEE THE DEVELOPMENT OF LOW LEVEL CLOUDS. AT THIS TIME DO NOT EXPECT CEILINGS TO DEVELOP...CLOUDS SHOULD REMAIN SCT. WE MAY SEE SOME PRECIP TODAY ESPECIALLY NEAR AHN AND THE METRO SITES...HOWEVER THESE SHOWERS OR THUNDERSTORMS SHOULD BE HIT OR MISS. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON PRECIP THIS AFTERNOON HIGH ON ALL OTHER ELEMENTS. ARG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 62 85 63 / 30 30 20 30 ATLANTA 85 67 84 65 / 20 20 20 30 BLAIRSVILLE 78 59 78 60 / 30 30 30 40 CARTERSVILLE 84 62 85 61 / 20 20 30 30 COLUMBUS 90 66 89 65 / 10 5 5 5 GAINESVILLE 83 64 83 63 / 30 30 30 30 MACON 90 64 89 63 / 10 10 5 10 ROME 85 61 85 60 / 30 20 30 30 PEACHTREE CITY 86 60 85 62 / 20 20 10 20 VIDALIA 88 66 87 66 / 5 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...ARG
Hazardous weather outlook, Oct 9, 3:10 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT THU OCT 9 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 310 PM EDT THU OCT 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS NORTH GEORGIA. WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE FREQUENT LIGHTNING...HAIL UP TO QUARTER SIZE...AND GUSTY WINDS. DISCUSSION... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS AREAS OF NORTH GEORGIA. SOME STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING HOURS. THE PRIMARY THREATS WILL BE HAIL UP TO THE SIZE OF QUARTERS...GUSTY WINDS...AND FREQUENT LIGHTNING. THUNDERSTORM INTENSITY SHOULD BEGIN TO WANE AFTER SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FOR FRIDAY...A STRONGER SHORT WAVE WILL BE MOVING ACROSS NORTH GEORGIA. WITH SLIGHTLY HIGHER INSTABILITY AND SHEAR VALUES...A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. SATURDAY THROUGH MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY ACROSS NORTH GEORGIA. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS. FOR TUESDAY...A STRONG STORM SYSTEM WILL BRING INCREASING CHANCES FOR THUNDERSTORMS...WITH SEVERE THUNDERSTORMS LOOKING INCREASINGLY POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 9, 3:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT THU OCT 9 2014 GAZ003-004-092000- 308 PM EDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WHITFIELD AND CATOOSA COUNTIES UNTIL 400 PM EDT... AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SALEM...MOVING EAST AT 10 MPH. THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE PRESENCE OF A TORNADO AT 307 PM EDT. STILL...THE ENVIRONMENT ALONG THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK... TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RINGGOLD...INDIAN SPRINGS...GRAYSVILLE...SALEM...VARNELL AND COHUTTA. EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY. && LAT...LON 3499 8491 3488 8493 3491 8515 3499 8518 TIME...MOT...LOC 1908Z 260DEG 10KT 3498 8507
Local storm report, Oct 9, 3:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT THU OCT 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL AUSTELL 33.81N 84.63W
10/09/2014 E1.00 INCH COBB GA PUBLIC
SHELL GAS STATION EMPLOYEE REPORTS QUARTER SIZE HAIL AT
THE SHELL GAS STATION ON AUSTELL ROAD.
&&
EVENT NUMBER FFC1400894
KOVACIKSpecial weather statement, Oct 9, 3:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 PM EDT THU OCT 9 2014 GAZ002>005-092000- 327 PM EDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES UNTIL 400 PM EDT... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NAOMI...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NAOMI...VILLANOW... WOOD STATION...MILL CREEK...DALTON...ROCKY FACE AND TUNNEL HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3488 8500 3467 8492 3462 8521 3477 8526 TIME...MOT...LOC 1927Z 252DEG 10KT 3472 8519
Special weather statement, Oct 9, 3:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT THU OCT 9 2014
GAZ004-005-092015-
333 PM EDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 415 PM EDT...
AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COHUTTA...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE COHUTTA...BEAVERDALE...SUMAC...
CISCO...GREGORY AND TENNGA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3487 8466 3488 8495 3499 8495 3500 8493
3499 8467
TIME...MOT...LOC 1933Z 262DEG 10KT 3494 8493Special weather statement, Oct 9, 3:37 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU OCT 9 2014
GAZ024-092015-
337 PM EDT THU OCT 9 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS COUNTY UNTIL 415 PM EDT...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL BANKS COUNTY...MOVING EAST AT
15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3439 8337 3433 8339 3427 8334 3425 8333
3424 8343 3439 8353 3442 8337
TIME...MOT...LOC 1938Z 263DEG 13KT 3432 8341Special weather statement, Oct 9, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT THU OCT 9 2014 GAZ031>033-043-044-092030- 339 PM EDT THU OCT 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT... AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DOUGLASVILLE...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PAULDING...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WINSTON... BROWNSVILLE...DOUGLASVILLE...CHAPEL HILL...POWDER SPRINGS...LITHIA SPRINGS...SWEETWATER CREEK STATE PARK...AUSTELL...SANDTOWN... MABLETON...SIX FLAGS OVER GEORGIA...SMYRNA AND CASCADE HEIGHTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3391 8448 3368 8445 3367 8486 3385 8489 TIME...MOT...LOC 1940Z 264DEG 17KT 3377 8476
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:14 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Oct 9, 1:28 PM EDT | Special Weather Statement | FFC | Lumpkin | 47 min |
| Oct 9, 1:37 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 38 min |
| Oct 9, 2:12 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Oct 9, 2:34 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Oct 9, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 39 min |
| Oct 9, 3:02 PM EDT | Special Weather Statement | FFC | White | 28 min |
| Oct 9, 3:08 PM EDT | Special Weather Statement | FFC | Catoosa | 52 min |
| Oct 9, 3:27 PM EDT | Special Weather Statement | FFC | Whitfield | 33 min |
| Oct 9, 3:33 PM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Oct 9, 3:37 PM EDT | Special Weather Statement | FFC | Banks | 38 min |
| Oct 9, 3:41 PM EDT | Special Weather Statement | FFC | White | 64 min |
| Oct 9, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 52 min |
| Oct 9, 4:25 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Oct 9, 4:56 PM EDT | Special Weather Statement | FFC | Banks | 49 min |
| Oct 9, 4:58 PM EDT | Special Weather Statement | FFC | Forsyth | 47 min |
| Oct 9, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 44 min |
| Oct 9, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Oct 9, 6:15 PM EDT | Special Weather Statement | FFC | Jackson | 45 min |
| Oct 9, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 58 min |
| Oct 9, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 60 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.